# SDR UALA2013072505235

- Difficulty date: July 25, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 64,276 hours, 24,218 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 212
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ELAC FAULT LIGHT INOPERATIVE.  NR 2 ELAC PITCH TRIM FAULT RESET SUCCESSFUL.   ELAC FAULTED A SECOND TIME WHEN NR 2 ELAC TURNED OFF ACFT HAD A SUDDEN SLIGHT PITCH.  REPLACED NR 2 ELAC IAW AMM AND ACCOMPLISHED TEST IAW AMM.  ALL PASS NO FAULTS.
